MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0126
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated; however, at the time of this report, the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope titanium lopro t3 reusable laryngoscope, the image was distorted resulting in the user being unable to visualize the airway.The procedure was completed using a different laryngoscope.No delay in procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
B4, d8, d9, g3, g6, h2, h3, h6, h11.The customer's glidescope titanium lopro t3 reusable laryngoscope was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device and was able to confirm the reported image issue.When connected to verathon's test equipment, the customer's lopro t3 produces a poor-quality image.Visual inspection identified the lens seal is damaged and signs of fluid ingress.The customer's lopro t3 failed verathon's device functionality testing.The glidescope video laryngoscopes operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the customer's lopro t3 was scrapped with a replacement laryngoscope.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE TITANIUM LOPRO T3 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22873803
Report Number9615393-2025-00099
Device Sequence Number5689501
Product Code CCW
UDI-Device Identifier00879123003164
UDI-Public(01)00879123003164(11)240813
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0126
Device Catalogue Number0574-0147
Device Lot NumberLA240610
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown